# SDR DALA2025063004851

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 CORROSION ON WING UPPER TRAILING EDGE SKIN APROX. BTW XRS=353 - XRS=383 AT LH WING. CORRECTIVE ACTION: CORROSION LEVEL 2. AREA ON WING UPPER TRAILING EDGE SKIN APROX. BTW XRS=353 - XRS=383 AT LH WING WAS REPAIRED PER ERA 626626-14 REV ORIGINAL (1047860)
